# SDR UALA2013012100338

- Difficulty date: January 18, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 91,957 hours, 14,627 cycles
- Engine: Pwa PW4060
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Indicator
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB TRIM INDICATOR ON BOTH SIDES FLUCTUATING UP & DOWN WHILE TAXIING.  APPROX 1-2 UNITS ON F/O.  REPLACED RIGHT STAB POSITION TRANSMITTER. FOUND NO INDICATION. PART BAD. INSTALLED ORIGINAL TRANSMITTER. OPS CHECKED NORMAL.
